I'm have used Aziderm for the last 12 days atbedtine only as using twice a day caused more irritation.. It made my skin super dry. I have acne rosacea. Some of my acne marks are fading but my cheeks are still red, especially after I apply the cream, even after 12 days of use, plus it dries up very soon. I just want to ask if all this is normal and should I continue with it and can I use moisturizer on top of it?
No responses have yet been posted. Add your response to this question.
- Azelaic Acid Information for Consumers
- Azelaic Acid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Azelaic Acid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Sep 2009 • 1 answer
Posted 14 Nov 2009 • 1 answer
Posted 23 Mar 2011 • 1 answer
Posted 16 Aug 2014 • 1 answer
Posted 17 Jun 2016 • 0 answers